Alert archive / Florida / Special Weather Statements in 2021

Special Weather Statement, NWS Miami, FL

June 29, 2021Miami-Dade County, Florida

NWS Miami, FL issued this special weather statement at Jun 29, 2021, 6:56 PM EDT for Miami-Dade County, Florida. It was in force for 49 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 29, 2021, 6:56 PM EDT (22:56 UTC)
Expired
Jun 29, 2021, 7:45 PM EDT
In force
49 min
Issued by
NWS Miami, FL

County Miami-Dade County, FL

The radar

The Miami radar (KAMX), 18 km from the middle of the area, began a volume at 22:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Miami, FL (KMFL), launched 12:00Z, 10.9 hours before the alert went out and 10 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Miami, FL at 12:00Z on 2021-06-29Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2519 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Miami, FL at 12:00Z on 2021-06-29The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -25 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2519 J/kg
Mixed-layer CIN
-9 J/kg
Mixed-layer LCL
679 m above ground
0-6 km bulk shear
7 kt
0-1 km storm-relative helicity
-25 m²/s²
0-3 km storm-relative helicity
-24 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

256 
WWUS82 KMFL 292256
SPSMFL

Special Weather Statement
National Weather Service Miami FL
656 PM EDT Tue Jun 29 2021
 
FLZ071>074-173-292345-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
656 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
745 PM EDT...

* At 656 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Glenvar Heights, or over South
  Miami, moving northwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Kendall, Doral, Hialeah Gardens,
  Pinecrest, Miami Springs, Sweetwater, West Miami, Medley,
  Westchester, Glenvar Heights, Fountainbleau, Richmond Heights,
  Kendale Lakes, Palmetto Bay, Pennsuco, University Of Miami and
  Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2573 8022 2559 8032 2579 8063 2599 8046
TIME...MOT...LOC 2256Z 128DEG 15KT 2572 8032 

$$

RF

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Miami, FL wrote its last area forecast discussion before this special weather statement went out at Jun 29, 3:31 PM EDT, 3 hours 25 minutes earlier.

Area forecast discussion, Jun 29, 3:31 PM EDT, 3 hours 25 minutes before
Area Forecast Discussion
National Weather Service Miami FL
331 PM EDT Tue Jun 29 2021

.SHORT TERM (Now through Wednesday)...

The western periphery of the Bermuda High continues to remain
established across South Florida. This has resulted in prevailing
southeasterly flow across South Florida, which has allowed for the
continued advection of a moist and saturated airmass into South
Florida. Model guidance as well as surface and upper air
observations indicate a saturated vertical moisture profile with
precipitable water values of 2.0 to 2.1 across South Florida today.
This is due to a surge of deep tropical moisture being advected
around the periphery of the Bermuda High into South Florida
throughout this afternoon and evening. The greatest coverage of
showers and thunderstorms will begin to transition from the East
coast metro areas and Atlantic waters to the interior and Gulf coast
during the afternoon and evening hours.

There is the potential for stronger storms this afternoon across the
interior and the Gulf coast. There has been some clearing of high-
level clouds across the interior and Gulf coast earlier today that
may allow for efficient insolation and diurnal heating over the next
several hours. Forecasted CAPE values from forecast soundings as
well as the Storm Prediction Center show SBCAPE values upwards of
4000 j/kg over the interior and Gulf coast this afternoon. The 12z
MFL upper air sounding from this morning also showed a moist profile
in the vertical column, with a decent lapse rate of 6.7 c/km. 500mb
temperatures are forecast to be around -8 to -9 C across the
interior and Gulf coast today, with a freezing level close to 14,000
feet. Thus, small hail is certainly possible with the strongest
vertical columns today. Gusty winds will also be possible this
afternoon, as DCAPE values remain modest for an isolated strong wind
gust or two with the strongest storms. Frequent lightning and
torrential rainfall will also be possible today with any
thunderstorm that develops. Heavy rainfall may lead to localized
flooding, especially in locations that experience training or
backbuilding of convection.

High temperatures this afternoon will remain around seasonal values,
with the cloud cover as well as showers and thunderstorms acting to
keep temperatures near normal. With the loss of diurnal heating
shortly after sunset, shower and thunderstorm activity will begin to
gradually wane over the interior and Gulf coast. Activity should
once again increase over the Atlantic waters and the East coast
metro areas. Torrential rainfall and perhaps a lightning strike or
two is possible overnight across the East coast. It will be another
muggy and warm night as ample cloud cover will keep minimum
temperatures near normal or slightly above normal across South
Florida.

A similar pattern is in store on Wednesday, as the advection of deep
tropical moisture continues into South Florida. The greatest
coverage of showers and thunderstorms will be across the Atlantic
and East coast areas during the overnight and early morning hours.
As insolation and diurnal heating occurs over the course of the late
morning and afternoon hours, destabilization will occur over the
interior and the Gulf coast areas of South Florida. The greatest
coverage of showers and thunderstorms will shift to the Gulf coast
and the interior portions of South Florida during the afternoon and
evening hours. The primary hazards with the strongest thunderstorm
activity tomorrow will be gusty winds, lightning, and torrential
rainfall. With such a moist airmass in place, and the continued slow
storm motion, there is the potential for localized flooding once
again tomorrow. Maximum high temperatures will once again be limited
by cloud cover and showers and thunderstorms, with max temps
remaining near normal values.

.LONG TERM (Wednesday Night through Tuesday)...

The wet weather pattern will remain in place across South Florida
through the end of the week as a ridge of high pressure in the
western Atlantic gets pushed off more to the east southeast and
flattened as a mid level trough digs into the eastern portion of
the country. This will help to shift the winds around to more of a
south southwesterly direction by the end of the week. With plenty
of moisture advection continuing across the region, scattered to
numerous showers and thunderstorms will remain in place during
this time frame. With the winds turning to more of a south
southwesterly direction, the greatest chances of showers and
thunderstorms will focus over the interior and the Lake Okeechobee
region during the afternoon and evening hours. With PWAT values
hovering around 2 inches over the region, localized flooding will
continue to be a possibility as the thunderstorms could contain
heavy rainfall and they will continue to be slow moving.

For the upcoming weekend and into early next week, the latest
computer model guidance continues to show plenty of lower level
moisture remaining in place. This will allow for a chance of
showers and thunderstorms each day. The models want to try to
build the area of high pressure in the western Atlantic back into
the region as the mid level trough lifts off to the northeast and
into the northern Atlantic. If the high is strong enough, this
will help to reduce the chances of showers and thunderstorms
during this time frame as it will allow for some slightly drier
air to move into the region. If the high does not build back in as
strong, more tropical moisture will advect into the region which
will allow for the increased chances of showers and thunderstorms
to continue throughout the weekend. The forecast remains highly
uncertain for the weekend and into early next week. A blend of the
forecast models was used during this time frame indicating a
chance of showers and thunderstorms each day with increasing
chances towards the second half of the weekend and into early next
week.

Something else that needs to be monitored is a couple of tropical
disturbances in the central Atlantic. The National Hurricane
Center gives a 40 percent chance of development in this region
over the next 5 days. At this time, it is still to early to
determine if any of these tropical disturbances will have any
affect on the weather pattern in South Florida early next week.
This will continue to be monitored as the week progresses.

&&

.AVIATION(18Z TAFS)...

Numerous showers and thunderstorms will continue to move across
South Florida this afternoon and evening. Low cigs and vis will be
possible if a shower or thunderstorm directly impacts terminals.
Once confidence increases with timing and impacts, TEMPOs will be
added with future amendments. Shower coverage will increase once
again overnight along the east coast.

&&

.MARINE...

Southeasterly winds will prevail until Wednesday, then veering to a
more southerly flow on Thursday as the periphery of the Bermuda High
pushes east into the Bahamas. Scattered showers and thunderstorms
will be present across the area waters, especially during the
overnight and morning hours. Gusty winds and rough seas will
accompany any shower or thunderstorm that develops.

&&

.BEACHES...

There is a high risk of rip currents for the Palm Beach county
beaches today. There is also a moderate risk of rip currents for
Miami-Dade and Broward county beaches today. The elevated risk of
rip currents will gradually decrease through late this week before
subsiding this weekend.

&&

.PRELIMINARY POINT TEMPS/POPS...
Miami            76  87  76  87 /  50  70  40  60
West Kendall     76  87  76  87 /  60  70  50  60
Opa-Locka        76  87  76  87 /  60  70  40  60
Homestead        76  86  76  86 /  60  70  50  60
Fort Lauderdale  76  86  76  86 /  60  60  40  60
N Ft Lauderdale  76  86  76  87 /  50  60  40  60
Pembroke Pines   76  86  76  87 /  60  70  40  60
West Palm Beach  76  87  76  88 /  50  60  40  60
Boca Raton       76  86  77  87 /  50  60  40  60
Naples           74  87  74  88 /  50  80  40  60

&&

.MFL WATCHES/WARNINGS/ADVISORIES...
FL...High Rip Current Risk until 8 PM EDT this evening for FLZ168.

AM...None.
GM...None.
&&

Tonight/Wednesday and Aviation/Marine/Beaches...Hadi
Wednesday Night through Tuesday...CWC

Visit us at weather.gov/miami

Follow us on Facebook and Twitter at:
www.facebook.com/nwsmiami
www.twitter.com/nwsmiami
Hazardous weather outlook, Jun 29, 4:18 PM EDT, 2 hours 38 minutes before
Hazardous Weather Outlook for South Florida
National Weather Service Miami FL
418 PM EDT Tue Jun 29 2021

AMZ610-630-650-651-670-671-FLZ063-066>075-168-172>174-GMZ656-657-676-
300830-
Lake Okeechobee-Biscayne Bay-
Coastal waters from Jupiter Inlet to Deerfield Beach FL out 20 NM-
Coastal waters from Deerfield Beach to Ocean Reef FL out 20 NM-
Waters from Jupiter Inlet to Deerfield Beach FL from 20 to 60 NM-
Waters from Deerfield Beach to Ocean Reef FL from 20 to 60 NM
excluding the territorial waters of Bahamas-Glades-Hendry-
Inland Palm Beach-Metro Palm Beach-Coastal Collier-Inland Collier-
Inland Broward-Metro Broward-Inland Miami-Dade-Metro Miami-Dade-
Mainland Monroe-Coastal Palm Beach-Coastal Broward-Coastal Miami-
Dade-Far South Miami-Dade-
Coastal waters from Chokoloskee to Bonita Beach FL out 20 NM-
Coastal waters from East Cape Sable to Chokoloskee FL out 20 NM-
Waters from Chokoloskee to Bonita Beach FL from 20 to 60 NM-
418 PM EDT Tue Jun 29 2021

...Scattered To Numerous Showers and Thunderstorms This Evening...
...High Risk of Rip Currents Palm Beaches...

This hazardous weather outlook is for South Florida.

.DAY ONE...TONIGHT

Rip currents: There is a high risk of rip currents along the beaches
of Palm Beach county. There is also a moderate risk of rip currents
along the beaches of Broward and Miami-Dade counties.

Thunderstorms: Scattered to numerous thunderstorms are likely
this evening. Main concerns are frequent lightning strikes, gusty
winds, small hail, and locally heavy rainfall.

Waterspouts: Waterspouts will be possible with showers and storms
over the local waters tonight.

Wind: Wind gusts in excess of 45 mph are possible with the strongest
thunderstorms this evening.

Hail: Small hail is possible with strongest storms this evening.

Flooding: Localized flooding is possible with the heaviest showers
and thunderstorms tonight.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

The elevated risk of rip currents will continue through mid week
across portions of the Atlantic coast before gradually subsiding by
late week.

Shower and thunderstorm chances will remain above normal through the
end of the week. The strongest storms could contain frequent
lightning strikes, gusty winds, and localized flooding. The chances
of thunderstorms remain elevated at this time for the upcoming
holiday weekend.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not anticipated, however individual spotters
are encouraged to report high wind, hail and flooding to the National
Weather Service forecast office in Miami.

For more information...visit the National Weather Service in Miami
website at www.weather.gov/miami.

In the hours before

Special weather statement, Jun 29, 1:51 PM EDT, 5 hours 5 minutes before
Special Weather Statement
National Weather Service Miami FL
151 PM EDT Tue Jun 29 2021

FLZ069-070-291830-
Coastal Collier County FL-Inland Collier County FL-
151 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN COLLIER COUNTY UNTIL
230 PM EDT...

* At 150 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Belle Meade, or near Marco
  Island, moving northwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Naples, Marco Island, Golden Gate Estates, Belle Meade, Golden
  Gate, East Naples, Lely Resort, Copeland, Vineyards, Royal Palm
  Hammock, Naples Park, Marco Island Airport, Naples Manor, West Toll
  Gate On Alligator Alley, North Naples, Pelican Bay, Lely, Rookery
  Bay Aquatic Preserve, Fakahatchee Strand State Preserve and
  Intersection I-75 And Everglades Blvd.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2618 8185 2629 8183 2605 8125 2583 8145
      2587 8178 2599 8184
TIME...MOT...LOC 1750Z 126DEG 13KT 2603 8168

Frye
Special weather statement, Jun 29, 2:31 PM EDT, 4 hours 25 minutes before
Special Weather Statement
National Weather Service Miami FL
231 PM EDT Tue Jun 29 2021

FLZ069-070-291930-
Coastal Collier County FL-Inland Collier County FL-
231 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN COLLIER COUNTY UNTIL 330
PM EDT...

* At 231 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over West Toll Gate On Alligator
  Alley, or over Golden Gate Estates, moving west at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Naples, Ave Maria, Golden Gate Estates, Belle Meade, Orangetree,
  Golden Gate, East Naples, Lely Resort, Big Corkscrew Island,
  Vineyards, Royal Palm Hammock, Naples Park, Marco Island Airport,
  Naples Manor, West Toll Gate On Alligator Alley, North Naples,
  Pelican Bay, Corkscrew Swamp Sanctuary, Lely and Rookery Bay
  Aquatic Preserve.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2610 8197 2633 8184 2633 8182 2632 8182
      2632 8166 2642 8166 2642 8157 2643 8156
      2627 8135 2588 8144
TIME...MOT...LOC 1831Z 101DEG 16KT 2618 8162

RF
Special weather statement, Jun 29, 4:50 PM EDT, 2 hours 6 minutes before
Special Weather Statement
National Weather Service Miami FL
450 PM EDT Tue Jun 29 2021

FLZ063-066-292130-
Hendry FL-Glades FL-
450 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTH CENTRAL HENDRY AND GLADES
COUNTIES UNTIL 530 PM EDT...

* At 449 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Moore Haven, moving northwest
  at 20 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Labelle, Moore Haven, Lakeport, Palmdale, Ortona, Muse, Port La
  Belle and Lake Hicpochee.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2712 8126 2683 8098 2672 8105 2678 8157
      2703 8156 2703 8134 2704 8134 2704 8133
      2703 8133 2703 8127 2712 8127
TIME...MOT...LOC 2049Z 121DEG 18KT 2679 8111

Frye
Special weather statement, Jun 29, 5:17 PM EDT, 1 hour 39 minutes before
Special Weather Statement
National Weather Service Miami FL
517 PM EDT Tue Jun 29 2021

FLZ070>075-173-292200-
Inland Broward County FL-Inland Collier County FL-Mainland Monroe FL-
Metro Broward County FL-Metropolitan Miami Dade FL-Inland Miami-
Dade County FL-Coastal Miami Dade County FL-
517 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE AND SOUTHERN
BROWARD COUNTIES UNTIL 600 PM EDT...

* At 516 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm near Intersection Krome And U.S. 27,
  or 11 miles southwest of Miramar, moving northwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Hialeah, Miramar, Miami Beach, Coral Gables, Key Biscayne,
  South Miami, Virginia Key, Kendall, Doral, Miami Lakes, Hialeah
  Gardens, Pinecrest, Opa-Locka, Miami Springs, Sweetwater, West
  Miami, Medley, Westchester and Gladeview.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

This activity was also developing in an environment favorable for the
formation of funnel clouds. Stay tuned to NOAA weather radio and
local media for additional updates and possible warnings.

&&

LAT...LON 2553 8017 2579 8088 2629 8086 2578 8012
TIME...MOT...LOC 2116Z 122DEG 13KT 2588 8049

RF
Local storm report, Jun 29, 5:37 PM EDT, 1 hour 19 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MIAMI FL
537 PM EDT TUE JUN 29 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0520 PM     WATER SPOUT      1 NE KEY BISCAYNE       25.70N  80.15W
06/29/2021                   AMZ651             FL   FIRE DEPT/RESCUE

            A WATERSPOUT WAS SPOTTED OFF OF KEY BISCAYNE BY THE KEY
            BISCAYNE FIRE CHIEF. PICTURES OF THIS WATERSPOUT WERE
            ALSO REPORTED ON LOCAL NEWS STATIONS.

&&

EVENT NUMBER MFL2100039

CWC
Special weather statement, Jun 29, 6:56 PM EDT, 0 minutes before
Special Weather Statement
National Weather Service Miami FL
656 PM EDT Tue Jun 29 2021

FLZ071>074-173-292345-
Inland Broward County FL-Metro Broward County FL-
Metropolitan Miami Dade FL-Inland Miami-Dade County FL-
Coastal Miami Dade County FL-
656 PM EDT Tue Jun 29 2021

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MIAMI-DADE COUNTY UNTIL
745 PM EDT...

* At 656 PM EDT, National Weather Service meteorologists were
  tracking a strong thunderstorm over Glenvar Heights, or over South
  Miami, moving northwest at 15 mph.

* Winds in excess of 45 mph and funnel clouds possible with this
  storm.

* Locations impacted include...
  Miami, Coral Gables, South Miami, Kendall, Doral, Hialeah Gardens,
  Pinecrest, Miami Springs, Sweetwater, West Miami, Medley,
  Westchester, Glenvar Heights, Fountainbleau, Richmond Heights,
  Kendale Lakes, Palmetto Bay, Pennsuco, University Of Miami and
  Intersection Krome And U.S. 27.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

These winds can down small tree limbs and branches, and blow around
unsecured small objects. Seek shelter in a safe building until the
storm passes.

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

&&

LAT...LON 2573 8022 2559 8032 2579 8063 2599 8046
TIME...MOT...LOC 2256Z 128DEG 15KT 2572 8032

RF

The office that day

Everything else NWS Miami, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 2:46 AM EDTRip Current StatementMFLPalm Beach17 hr
Jun 29, 11:57 AM EDTSpecial Marine WarningMFL48 min
Jun 29, 12:46 PM EDTSpecial Weather StatementMFLHendry44 min
Jun 29, 12:48 PM EDTSpecial Weather StatementMFLCollier27 min
Jun 29, 12:49 PM EDTSpecial Marine WarningMFL56 min
Jun 29, 12:53 PM EDTSpecial Weather StatementMFLBroward52 min
Jun 29, 12:56 PM EDTSpecial Marine WarningMFL49 min
Jun 29, 1:29 PM EDTSpecial Weather StatementMFLCollier46 min
Jun 29, 1:37 PM EDTSpecial Marine WarningMFL38 min
Jun 29, 1:51 PM EDTSpecial Weather StatementMFLCollier39 min
Jun 29, 1:53 PM EDTSpecial Marine WarningMFL52 min
Jun 29, 2:31 PM EDTSpecial Weather StatementMFLCollier59 min
Jun 29, 3:26 PM EDTSpecial Marine WarningMFL64 min
Jun 29, 4:50 PM EDTSpecial Weather StatementMFLGlades40 min
Jun 29, 5:17 PM EDTSpecial Weather StatementMFLBroward43 min
Jun 29, 5:18 PM EDTSpecial Marine WarningMFL27 min
Jun 29, 5:26 PM EDTSevere Thunderstorm WarningMFLMiami-Dade19 min
Jun 29, 7:52 PM EDTAreal Flood AdvisoryMFLMiami-Dade113 min

Nearby

Special Weather Statements in Florida, 2021Every special weather statement in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.